# SDR AWXA200501011

- Difficulty date: August 15, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 43,201 hours, 18,928 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5323127020100
- Condition: Corroded
- Location: Fr 24-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CORROSION FOUND ON C3 CHECK LOCATED AROUND FITTING AT THE LOWER SILL OF THE FORWARD CARGO DOOR CUTOUT.  NO ALLOWABLE DAMAGE LIMITS FOUND IN THE AIRBUS 320 SRM.  MAINTENANCE REMOVED AND REPLACED THE FITTING LOCATED ON THE LOWER SILL OF FORWARD CARGO DOOR IAW AIRBUS 320 SRM 51-72-11 AND DWG D53231668.
